# SDR DALA2017052604358

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LEFT INBOARD SEAT TRACK AT BS 1510 IS BEYOND LIMITS.  REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED A REPAIR IAW SRM.
